# SDR 96FDEA01268

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47810
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 2 ENGINE NOSE COWL BLKHD STIFFENER ON D-DUCT WEB CRACKED AT 10 O'CLOCK POSITION.  REFERENCE:  FCD 08-55-005 SNRM 4225.  CORRECTIVE ACTION:  REMOVED STIFFENER, WELDED CRACK, AND RE-INSTALLED STIFFENER PER SRM 57-00-00.
